# SDR SWAA2023031303234

- Difficulty date: February 14, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR TO SIDEWALL SUPPORT IS CORRODED AT FASTENER HOLES UPPER SURFACE; BS867+5; RBL22; WL164<[01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT RBL22;WL164;BS867+5.MEASURES:L=.6;W=.6;D=.009';ORIGINAL TICKNESS IS 0.040';REMAINING TICKNESS IS 0.031'.FOUND AREA OUT OF LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2;PARAG.4A(2) DETAIL D FIG.103 AND SRM 53-70-53-0I-2 IDENTIFICATION 2.TOOL USED ATS 2473;S/N UNKNOWN;DUE:08/2023.;[02] ALL PROCESS WILL BE COMPLETED WITH CARD#TTG8Q00HTZSK.;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] THE INSTALLATION WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD #TTG8Q004G46G STEP# 33.;[05] VERIFIED CORRECTIVE ACTIONS 4 AND MEASUREMENT TABLE .
